AKRON, Ohio (AP) — Police say a 1-year-old Ohio boy had to be revived with naloxone after he overdosed on opioids.
Police say the boy’s 9-year-old brother called 911 Thursday evening after he noticed the infant had stopped breathing. Paramedics arrived at their home in Akron and gave the child a dose of naloxone, a drug that reverses the effects of an opioid overdose.
The child was taken to a hospital and given another dose of naloxone. Police say he was able to breathe on his own a short time later.
Lt. Rick Edwards says the baby’s mother fled when officers arrived. Authorities are still searching for her.
Both children have been taken into the custody of Summit County Children Services.
Edwards says Thursday’s case is the youngest opiate overdose recorded in Akron.STORIES THAT OTHERS ARE CLICKING ON
- Sheriff: Missing Haines City woman committed suicide
- Great-grandmother blamed for not saving baby killed in Tampa fire speaks out
- Florida woman accused of ‘pimping’ teen, living off earnings
- Man arrested, charged with first-degree murder in death of St. Pete cab driver
- Mail carrier arrested for feeding dog meatballs with nails
- 16-year-old girl accused of hacking Uber driver to death
- These hurricane supplies are tax-free this weekend in Florida